# SDR SWAA2024080923897

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 33,342 hours, 16,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 TO OVERWING EMERGENCY EXIT EMERGENCY LIGHTS WON'T TURN ON.<[01] REMOVED AND REPLACED ROW 1 FED TO FWD RIGHT OVERWING EMERGENCY EXIT EMERGENCY LIGHTS BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD AT THIS TIME.
